A class of incomplete Riemann solvers based on uniform rational approximations to the absolute value function. Díaz, Manuel J., C.; Gallardo, J.; and Marquina, A. Journal of Scientific Computing, 60:363-389, 2014.
bibtex   
@Article{RVM,
  author  = {Castro D{\'i}az, Manuel J. and Gallardo, Jos{\'e}-M. and Marquina, Antonio},
  title   = {{A} class of incomplete {R}iemann solvers based on uniform rational approximations to the absolute value function},
  journal = {Journal of Scientific Computing},
  year    = {2014},
  volume  = {60},
  pages   = {363-389},
}
Downloads: 0